Title:
|
Uniqueness results for differential polynomials sharing a set (English) |
Author:
|
Sultana, Soniya |
Author:
|
Sahoo, Pulak |
Language:
|
English |
Journal:
|
Mathematica Bohemica |
ISSN:
|
0862-7959 (print) |
ISSN:
|
2464-7136 (online) |
Volume:
|
150 |
Issue:
|
1 |
Year:
|
2025 |
Pages:
|
85-98 |
Summary lang:
|
English |
. |
Category:
|
math |
. |
Summary:
|
We investigate the uniqueness results of meromorphic functions if differential polynomials of the form $(Q(f))^{(k)}$ and $(Q(g))^{(k)}$ share a set counting multiplicities or ignoring multiplicities, where $Q$ is a polynomial of one variable. We give suitable conditions on the degree of $Q$ and on the number of zeros and the multiplicities of the zeros of $Q'$. The results of the paper generalize some results due to T. T. H. An and N. V. Phuong (2017) and that of N. V. Phuong (2021). (English) |
Keyword:
|
uniqueness |
Keyword:
|
differential polynomials |
Keyword:
|
set sharing |
Keyword:
|
small function |
MSC:
|
30D35 |
DOI:
|
10.21136/MB.2024.0116-23 |
. |
Date available:
|
2025-02-20T16:10:30Z |
Last updated:
|
2025-02-20 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/152877 |
. |
Reference:
|
[1] An, T. T. H., Phuong, N. V.: Uniqueness theorems for differential polynomials sharing a small function.Comput. Methods Funct. Theory 17 (2017), 613-634. Zbl 1382.30059, MR 3712522, 10.1007/s40315-017-0198-y |
Reference:
|
[2] An, T. T. H., Phuong, N. V.: A lemma about meromorphic functions sharing a small function.Comput. Methods Funct. Theory 22 (2022), 277-286. Zbl 1493.30061, MR 4432482, 10.1007/s40315-021-00388-3 |
Reference:
|
[3] An, V. H., Khoai, H. H.: On uniqueness for meromorphic functions and their $n$-th derivatives.Ann. Univ. Sci. Budap. Rolando Eötvös, Sect. Comput. 47 (2018), 117-126. Zbl 1413.30122, MR 3849194 |
Reference:
|
[4] Bergweiler, W., Eremenko, A.: On the singularities of the inverse to a meromorphic function of finite order.Rev. Mat. Iberoam. 11 (1995), 355-373. Zbl 0830.30016, MR 1344897, 10.4171/RMI/176 |
Reference:
|
[5] Bhoosnurmath, S. S., Dyavanal, R. S.: Uniqueness and value-sharing of meromorphic functions.Comput. Math. Appl. 53 (2007), 1191-1205. Zbl 1170.30011, MR 2327673, 10.1016/j.camwa.2006.08.045 |
Reference:
|
[6] Chen, H., Fang, M.: The value distribution of $f^nf'$.Sci. China, Ser. A 38 (1995), 789-798. Zbl 0839.30026, MR 1360682 |
Reference:
|
[7] Hayman, W. K.: Picard values of meromorphic functions and their derivatives.Ann. Math. (2) 70 (1959), 9-42. Zbl 0088.28505, MR 0110807, 10.2307/1969890 |
Reference:
|
[8] Hayman, W. K.: Meromorphic Functions.Oxford Mathematical Monographs. Clarendon Press, Oxford (1964). Zbl 0115.06203, MR 0164038 |
Reference:
|
[9] Khoai, H. H., An, V. H.: Uniqueness problem for meromorphic functions when two differential polynomials share a set of roots of unity.Adv. Stud.: Euro-Tbil. Math. J. 15 (2022), 39-51. Zbl 1492.30075, MR 4425975, 10.32513/asetmj/19322008203 |
Reference:
|
[10] Laine, I.: Nevanlinna Theory and Complex Differential Equations.de Gruyter Studies in Mathematics 15. Walter de Gruyter, Berlin (1993). Zbl 0784.30002, MR 1207139, 10.1515/9783110863147 |
Reference:
|
[11] Mues, E.: Über ein Problem von Hayman.Math. Z. 164 (1979), 239-259 German. Zbl 0402.30034, MR 0516609, 10.1007/BF01182271 |
Reference:
|
[12] Phuong, N. V.: Normality and uniqueness property of meromorphic function in terms of some differential polynomials.Vietnam J. Math. 49 (2021), 1317-1332. Zbl 1477.30028, MR 4319553, 10.1007/s10013-020-00460-w |
Reference:
|
[13] Ru, M.: Nevanlinna Theory and Its Relation to Diophantine Approximation.World Scientific, Singapore (2001). Zbl 0998.30030, MR 1850002, 10.1142/4508 |
Reference:
|
[14] Yang, C.-C.: Question 1.8. Problems in complex function theory.Complex Analysis: Proceeding of the S.U.N.Y. Brockport Conference Lecture Notes in Pure and Applied Mathematics 36. Marcel Dekker, New York (1978), 169-170. |
Reference:
|
[15] Yang, C.-C., Hua, X.: Uniqueness and value-sharing of meromorphic functions.Ann. Acad. Sci. Fenn., Math. 22 (1997), 395-406. Zbl 0890.30019, MR 1469799 |
Reference:
|
[16] Yang, C.-C., Yi, H.-X.: Uniqueness Theory of Meromorphic Functions.Mathematics and Its Applications 557. Kluwer Academic, Dordrecht (2003). Zbl 1070.30011, MR 2105668 |
Reference:
|
[17] Zalcman, L.: Normal families: New perspectives.Bull. Am. Math. Soc., New Ser. (1998), 35 215-230. Zbl 1037.30021, MR 1624862, 10.1090/S0273-0979-98-00755-1 |
Reference:
|
[18] Zhang, J.-L., Yang, L.-Z.: Some results related to a conjecture of R. Brück.JIPAM, J. \hbox{Inequal.} Pure Appl. Math. 8 (2007), Article ID 18, 11 pages. Zbl 1136.30009, MR 2295712 |
. |